New York, 2014

Damaging Winds in New York, June 24, 2014

June 24, 2014 · NWS BUF · 14 events in 6 counties and zones

Showers and thunderstorms developed across the region in a warm, humid air mass during the afternoon hours as a cold front approached from the west. Several of the thunderstorms produced strong, damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
2
Injuries
0
Property damage
$200,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

Showers and thunderstorms developed across the region in a warm, humid air mass during the afternoon hours as a cold front approached from the west. Several of the thunderstorms produced strong, damaging winds. Damage was mainly reported as downed trees and wires however there were limited reports of structural damage in Fulton. In Phelps, a large tree was downed by the strong winds. The main base of the tree was reported to be eight to nine feet in diameter. One of the two main branches of the tree, about four feet in diameter and originally about fifteen feet off the ground, fell onto a car driving by. The tree fell directly across the front seat of the vehicle. Both persons in the car were crushed. Pronounced dead at the scene were the driver, a 34-year-old male, and his 28-year-old wife.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 24, 2:54 PM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 24, 2:54 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
354 PM EDT TUE JUN 24 2014

.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES AND INTO
QUEBEC PROVINCE TONIGHT. ITS ASSOCIATED COLD FRONT WILL BRING
SHOWERS AND THUNDERSTORMS TO THE AREA THIS AFTERNOON THROUGH
WEDNESDAY. THE FRONT WILL PASS THROUGH THE REGION WEDNESDAY NIGHT
FOLLOWED BY HIGH PRESSURE AND FAIR WEATHER THROUGH FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
CONVECTION DEVELOPING RAPIDLY OVER WESTERN NEW YORK AND POINTS SOUTH
AND WEST.  EXPECT CONVECTION TO SPREAD INTO FINGER LAKES AND NORTH
COUNTRY 22Z-02Z.

WITH PWATS APPROACHING 2.00 INCHES TODAY...MODEST INSTABILITY
(BUFKIT SOUNDINGS SHOWING 500-1000 J/KG) AND A DEEP WARM LAYER (WBZ
NEAR 12K)...THE ATMOSPHERE WILL BE PRIMED FOR HEAVY RAIN WITH ANY
THUNDERSTORMS. HAVE MEDIUM CONFIDENCE THAT CONVECTION THIS AFTERNOON
INTO EARLY TONIGHT COULD POTENTIALLY PRODUCE RAINFALL RATES UP TO 2
INCHES PER HOUR...ESPECIALLY IF CONVECTIVE LINES ORIENT THEMSELVES
FROM SOUTHWEST TO NORTHEAST WHICH WILL RESULT IN PERSISTENT
DOWNPOURS.  FLASH FLOOD WATCH IS IN EFFECT FOR WESTERN NEW YORK
COUNTIES ALONG AN WEST OF THE GENESEE RIVER UNTIL 04Z WED. THIS
INCLUDES BUFFALO...ROCHESTER...JAMESTOWN...AND NIAGARA FALLS.

ADDITIONALLY...A FEW OF THE STRONGER STORMS THIS EVENING MAY PRODUCE
SOME GUSTY WINDS...ISOLATED GUSTS UP TO 50 KNOTS POSSIBLE.

MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP OVERNIGHT INTO WEDNESDAY
ALONG AND AHEAD OF SURFACE FRONT THAT WILL BE SLOWLY MOVING
SOUTHESTWARD ACROSS THE AREA.  PWATS AROUND 2 INCHES AND CONTINUED
INSTABILITY MAY RESULT IN ADDITIONAL HEAVY RAINFALL POTENTIAL
ESPECIALLY EAST OF GENESEE VALLEY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
WEDNESDAY NIGHT A WAVE OF LOW PRESSURE TRACKING ALONG A COLD FRONT
STRETCHED ACROSS CENTRAL NEW YORK WILL SHIFT EAST INTO NEW ENGLAND.
THIS WILL BE STEERED ALONG BY A SHARP MID-LEVEL SHORTWAVE SHIFTING
EAST ACROSS THE LOWER GREAT LAKES. MOST OF THE SYNOPTIC MOISTURE AND
FORCING WILL ALSO SHIFT EAST WITH THE SURFACE WAVE AS A DRIER
NORTHWEST FLOW DEVELOPS BEHIND THE COLD FRONT. THIS SHOULD BRING AN
END TO THE LARGE MAJORITY OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS
CENTRAL NEW YORK WITH THE ENTIRE FORECAST AREA LARGELY DRY BY
EARLY THURSDAY.

MODEL MOISTURE PROFILES SHOW PLENTY OF LOW LEVEL MOISTURE WILL
LINGER BEHIND THE FRONT SO CLOUDY SKIES WILL LINGER THROUGH
WEDNESDAY NIGHT AND MUCH OF THURSDAY. THE UPSLOPE FLOW OFF THE LAKES
MAY EVEN ALLOW FOR SOME STRAY SPRINKLES OR LIGHT SHOWER ACROSS THE
HIGHER TERRAIN ON THURSDAY MORNING. HIGH PRESSURE WILL SETTLE OVER
NEW YORK FOR THE REMAINDER OF THE WEEK KEEPING DRY CONDITIONS WITH A
MUCH BETTER OPPORTUNITY FOR SUNSHINE BY FRIDAY. HUMIDITY LEVELS WILL
ALSO BE MUCH MORE COMFORTABLE AS DEWPOINTS DROP FROM THE MID 60S
WEDNESDAY NIGHT TO MID 50S BY FRIDAY AFTERNOON. SURFACE TEMPS WILL
AVERAGE NEAR SEASONABLE LEVELS WITH HIGHS IN THE MID 70S TO LOW 80S
AND LOWS FALLING DOWN TO THE MID 50S TO AROUND 60 AT NIGHT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
HIGH PRESSURE CENTERED OVER NEW YORK AND NEW ENGLAND ON SATURDAY
WILL SETTLE SOUTH OFF THE EAST COAST BY EARLY NEXT WEEK. A SOUTHERLY
FLOW ON THE WEST SIDE OF THE SURFACE HIGH WILL SEND WARMTH AND
HUMIDITY FROM THE GULF OF MEXICO NORTHWARD WHILE AN IMPRESSIVE 588DM
RIDGE BUILDS OVER THE OHIO VALLEY AND LOWER GREAT LAKES. EXPECT
TEMPERATURES TO REACH 10 OR MORE DEGREES ABOVE NORMAL THROUGH THE
LONG TERM PERIOD WITH THE ADDED EFFECTS OF HIGH HUMIDITY PUSHING
HEAT INDEX READINGS INTO THE MID 90S IN SPOTS. THE COMBINATION OF
THE HEAT AND HUMIDITY WILL PRODUCE AN ENVIRONMENT FOR THE
DEVELOPMENT OF DIURNAL SHOWERS AND THUNDERSTORMS SUNDAY...MONDAY AND
ESPECIALLY POSSIBLE TUESDAY WHERE MEDIUM RANGE GUIDANCE SHOWS THE
POTENTIAL FOR A SIGNIFICANT SHORTWAVE TO DRIVE CONVECTION ACROSS OUR
REGION.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
CONVECTION DEVELOPING OVER WESTERN NEW YORK AND POINTS SOUTH AND
WEST. MAX TOPS WILL EXCEED FL400. CONVECTION WILL SPREAD INTO FINGER
LAKES AND NORTH COUNTRY 22Z-02Z. ADDITIONAL CONVECTION WILL FORM
ALONG AND AHEAD OF SURFACE FRONT OVERNIGHT AND WEDNESDAY.

OUTLOOK...
WENESDAY NIGHT...SHOWERS AND THUNDERSTORMS.
THURSDAY THROUGH SUNDAY...NO SIGNIFICANT WEATHER EXPECTED.

&&

.MARINE...
IT WILL BE UNSETTLED DURING THE NEXT 36 HOURS AS THEIR WILL BE THE
RISK OF THUNDERSTORMS. MARINERS SHOULD THUS BE ALERT FOR SPECIAL
MARINE WARNINGS THROUGH WEDNESDAY.

MODERATE SOUTHERLIES WILL BE FOUND ACROSS THE LOWER GREAT LAKES THIS
AFTERNOON WITH THE OFFSHORE FLOW PUSHING THE HIGHEST WAVES INTO
CANADIAN WATERS. AS A COLD FRONT APPROACHES TONIGHT...WINDS WILL
VEER TO THE SOUTHWEST WHILE WAVES WILL REMAIN BELOW SMALL CRAFT
CRITERIA.

THE FRONTAL BOUNDARY WILL STALL JUST TO THE SOUTH OF LAKES ERIE AND
ONTARIO ON WEDNESDAY...SO UNSETTLED CONDITIONS WILL LIKELY REMAIN IN
PLACE ALTHOUGH WINDS WILL GENERALLY BE LIGHT.

FAIR WEATHER WILL RETURN TO THE LOWER GREAT LAKES FOR THURSDAY
THROUGH SATURDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ001>003-
     010>013-019>021-085.
MARINE...NONE.

&&

SYNOPSIS...FRANKLIN
NEAR TERM...FRANKLIN
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...FRANKLIN
MARINE...FRANKLIN
Hazardous weather outlook, Jun 24, 10:41 AM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1141 AM EDT TUE JUN 24 2014

NYZ004>008-014-251545-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO-
1141 AM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS TODAY AND TONIGHT WITHIN A MOISTURE RICH AIRMASS
WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THIS COULD
CAUSE SOME LOCALIZED FLOODING...ESPECIALLY IN HIGHLY URBANIZED
AREAS AND AT SITES WITH POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SULTRY AIRMASS WILL CONTINUE TO FEED SLOW MOVING THUNDERSTORMS
ON WEDNESDAY...KEEPING THE RISK IN PLACE FOR LOCALIZED FLOODING.
THE HIGHEST CHANCE FOR FLOOD RELATED ISSUES WILL BE FOUND ACROSS
THE FINGER LAKES AND WESTERN SOUTHERN TIER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-251545-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1141 AM EDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CROSS THE REGION TODAY AND TONIGHT.
SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY HIGHER
WAVES. MARINERS SHOULD BE ALERT FOR POSSIBLE SPECIAL MARINE
WARNINGS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL THUNDERSTORMS ON WEDNESDAY WILL KEEP THE THREAT IN PLACE
FOR GUSTY WINDS AND LOCALLY HIGHER WAVES. MARINERS SHOULD BE ALERT
FOR THUNDERSTORM BASED SPECIAL MARINE WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-010>013-019>021-085-251545-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1141 AM EDT TUE JUN 24 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SULTRY AIRMASS WILL CONTINUE TO FEED SLOW MOVING THUNDERSTORMS
ON WEDNESDAY...KEEPING THE RISK IN PLACE FOR LOCALIZED FLOODING.
THE HIGHEST CHANCE FOR FLOOD RELATED ISSUES WILL BE FOUND ACROSS
THE FINGER LAKES AND WESTERN SOUTHERN TIER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 24, 2:58 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
358 PM EDT TUE JUN 24 2014

NYZ010>012-085-242100-
ERIE NY-GENESEE NY-WYOMING NY-
358 PM EDT TUE JUN 24 2014

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL UP TO ONE HALF
  INCH IN DIAMETER...VERY HEAVY RAIN AND STRONG GUSTY WINDS UP TO 40
  MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF EAST AURORA...AND
  MOVING NORTHEAST AT 20 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  WALES CENTER...
  MARILLA...
  VARYSBURG...
  BENNINGTON...
  DARIEN AND ATTICA...
  CORFU...
  ALEXANDER...
  EAST PEMBROKE...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4306 7829 4293 7805 4257 7856 4269 7874

MITCHELL

The radar

The Binghamton radar (KBGM), 122 km away, was scanning. The volume nearest the first event began at 21:18 UTC.

Open the radar archive at this moment

Event by event

14 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Ontario

When
June 24, 4:18 PM EST
Where
Ontario County, 0.86 mi NE of Phelps
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
42.960, -77.060

Law enforcement reported trees and wires downed by thunderstorm winds.

Thunderstorm Wind, Ontario

When
June 24, 4:20 PM EST
Where
Ontario County, 0.65 mi W of Oaks Corners
Measured
60 kt (69 mph) estimated gust
Deaths
2 direct, 0 indirect
Property damage
$35,000
Reported by
County Official
Coordinates
42.931, -77.013

Officials reported two people were killed when a tree fell on their car.

Thunderstorm Wind, Wayne

When
June 24, 4:43 PM EST
Where
Wayne County, 1.01 mi E of Savannah
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
43.070, -76.760

Law enforcement reported trees and wires downed by thunderstorm winds on Aikens Road.

Thunderstorm Wind, Wayne

When
June 24, 4:46 PM EST
Where
Wayne County, 2.44 mi SE of Cumminsville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.230, -76.880

Law enforcement reported trees downed and blocking the intersection of Lake Bluff Road and Lummisville Road.

Thunderstorm Wind, Cayuga

When
June 24, 4:46 PM EST
Where
Cayuga County, 2.05 mi NW of Centerport
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.070, -76.630

Law enforcement reported trees downed by thunderstorm winds.

Thunderstorm Wind, Cayuga

When
June 24, 4:48 PM EST
Where
Cayuga County, 2.94 mi NNW of Weedsport Whtfrds Ar
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.120, -76.550

Law enforcement reported trees downed by thunderstorm winds.

Thunderstorm Wind, Wayne

When
June 24, 4:54 PM EST
Where
Wayne County, Butler Center
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.170, -76.780

Law enforcement reported trees downed and blocking the roadway.

Thunderstorm Wind, Oswego

When
June 24, 5:08 PM EST
Where
Oswego County, Fulton
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
43.320, -76.420

Law enforcement reported a large tree fell on a house.

Thunderstorm Wind, Oswego

When
June 24, 5:19 PM EST
Where
Oswego County, 1.47 mi SSE of Bowen Corners
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.280, -76.240

Law enforcement reported trees downed by thunderstorm winds.

Thunderstorm Wind, Oswego

When
June 24, 5:24 PM EST
Where
Oswego County, Palermo
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.370, -76.280

Law enforcement reported trees downed by thunderstorm winds.

Thunderstorm Wind, Oswego

When
June 24, 5:38 PM EST
Where
Oswego County, Constantia
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
43.250, -76.000

Law enforcement reported trees downed by thunderstorm winds.

Thunderstorm Wind, Oswego

When
June 24, 5:57 PM EST
Where
Oswego County, 0.5 mi E of Williamstown
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Law Enforcement
Coordinates
43.420, -75.890

Law enforcement reported trees and wires downed by thunderstorm winds.

Thunderstorm Wind, Jefferson

When
June 24, 6:00 PM EST
Where
Jefferson County, Mannsville
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
County Official
Coordinates
43.720, -76.070

Officials reported trees and wires downed by thunderstorm winds.

Thunderstorm Wind, Lewis

When
June 24, 7:04 PM EST
Where
Lewis County, 0.5 mi W of Port Leyden
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
County Official
Coordinates
43.580, -75.340

Officials reported trees and wires downed by thunderstorm winds on South Elm Street.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Ontario2014-06-2434MaleVehicle/Towed TrailerDirect
Thunderstorm Wind, Ontario2014-06-2428FemaleVehicle/Towed TrailerDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2014Every state in 2014This day in weather historyWarnings in New York, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 529771, 529772, 529773, 529774, 529775, 529776, 529777, 529778, 529779, 529780, 529781, 529782, 529783, 529784.